# SDR VNAA202401040012

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Cabin Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS 379.00 TO FS 669.40 AND STGR 15RH AT CABIN PAX.  CORROSION ON SEAT RAIL BTW FS 379.00 TO FS 669.40 AND STGR 15RH AT CABIN PAX WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND WAS REPLACED PER AMM 53-00-49 (CONFIG A12)
